# SDR CA030214004

- Difficulty date: February 5, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Piper PA-31
- Aircraft time: 9,311 hours
- Engine: Lyc TIO540A2C
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Condition: Loose
- Location: Magneto
- Component: Magneto
- Component part number: IO3492901
- Stage of operation: TX
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) LT ENGINE WILL NOT START. REMOVED LEFT MAGNETO AND DISASSEMBLED, FOUND RETARD POINTS NOT OPENING, FOLLOWER PLASTIC AND FELT RIVETS LOOSE AND NOT OPENING POINTS PROPERLY.
